Go to navigation Go to content
Toll-Free: (888) 606-5297
Phone: (859) 578-4444
Schachter, Hendy & Johnson, Attorneys At Law

Taking Yaz or Yasmin May Cause Deep Vein Thrombosis

Comments (0)
We would all like to believe that the medicines we take are safe. However, that is not always the case, especially, when it comes down to certain types of birth control.

It is believed that women who take Yaz or Yasmin birth control are at risk of developing a painful condition, known as deep vein thrombosis. According to Wikipedia.org, deep vein thrombosis is defined as “the formation of a blood clot in a deep vain.” It is generally found in leg veins.

Women who take Yaz or Yasmin should be aware of the side effects to having deep vein thrombosis. It can be serious, even leading to death. If you take Yaz or Yasmin, you should look for symptoms that include leg swelling, swelling along a vein in the leg, leg pain, tenderness in the leg when walking or standing, increased warmth in the swollen area and redness or discoloration on the leg. These all might by signs that you have deep vein thrombosis.

The good news is that this condition can be treated by certain medications or procedures.

As you can imagine, this condition can be very painful, having life altering ramifications.  It can also effect your ability to perform at you work, eventually leading to a possible loss of wages.

If you take Yaz or Yasmin and have developed deep vein thrombosis, you should contact an experienced Northern Kentucky injury attorney at the law firm of Pschachter, Hendy & Johnson at (859) 578-4444 or (888) 606-5297.
Be the first to comment!

Post a Comment

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.

Live Chat